Global well-posedness for the KP-II equation on the background of a non-localized solution
Luc Molinet
Laboratoire de Mathématiques et Physique Théorique, UMR CNRS 6083, Faculté des Sciences et Techniques, Université François Rabelais Tours, Parc de Grandmont, 37200 Tours Cedex, FranceJean-Claude Saut
Université de Paris-Sud et CNRS, UMR de Mathématiques, Bât. 425, 91405 Orsay Cedex, FranceNikolay Tzvetkov
Département de Mathématiques, Université de Cergy-Pontoise, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise Cedex, France
Abstract
Motivated by transverse stability issues, we address the time evolution under the KP-II flow of perturbations of a solution which does not decay in all directions, for instance the KdV-line soliton. We study two different types of perturbations: perturbations that are square integrable in and perturbations that are square integrable in . In both cases we prove the global well-posedness of the Cauchy problem associated with such initial data.
Cite this article
Luc Molinet, Jean-Claude Saut, Nikolay Tzvetkov, Global well-posedness for the KP-II equation on the background of a non-localized solution. Ann. Inst. H. Poincaré Anal. Non Linéaire 28 (2011), no. 5, pp. 653–676
DOI 10.1016/J.ANIHPC.2011.04.004